[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1981

Skin Reactions to Propranolol and Cross Sensitivity to ß-Adrenoreceptor Blocking Agents

Author Affiliations

From the Division of Clinical Immunology, Department of Dermatology, University of Amsterdam.

Arch Dermatol. 1981;117(9):600-601. doi:10.1001/archderm.1981.01650090082038
Abstract

In the last few years, several cases of principally psoriasiform and eczematous skin eruptions caused by β-adrenoreceptor blocking agents, including propranolol hydrochloride, have been reported.1-3

Reports of positive epicutaneous test results to β-adrenoreceptor blocking agents in patients with cutaneous side effects from β-adrenoreceptor blocking agents are few.1-4 Cross sensitivity between β-adrenoreceptor blocking agents has rarely been reported.2-4 In our case, there were cutaneous side effects to a β-adrenoreceptor blocking agent. We give herein the results of the sensitivity and cross-sensitivity studies.

First Page Preview View Large
First page PDF preview
First page PDF preview
×